# SDR 06FDEA03542

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 47,432 hours, 10,962 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2D1F
- Part serial: 702429
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 42,391 hours, 9,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

ON ROTATION SUSPECT BIRD STRIKE, MODERATE ENGINE VIBRATION EVM COMP 5.0 CARRIED-OUT BIRDSTRIKE INSPECTION CHECK PER MM  5-52-01-6 1 - SATISFACTORY; THIS ENGINE WAS APPROVED FOR REPLACEMENT.  REPLACED THE NR 1 ENGINE AND NOSE COWL.
